U.S. doctors online nowAsk doctors free
md
A 53-year-old female asked:

My daughter wore someone eye strong prescription for about five minutes and feeling pressure in the headcould it be the cause of the glasses?

2 doctor answers3 doctors weighed in
Dr. David Chandler
Ophthalmology 33 years experience
Don't worry: Briefly wearing someone else's glasses might cause a mild headache, eyestrain, or even nausea, but there will be no damage done to the eyes or brain.
Dr. William Singer
Pediatric Neurology 51 years experience
Wrong glasses: If she wore someone elses glasses and they were too strong, she probably began having a headache withing minutes. Her eyes cannot accommodate to the strong prescription. Advise her not to wear someone elses glasses. The headache should respond to taking off the glasses and tylenol (acetaminophen).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.